Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Wicker12

6 weeks....and a big red...something...

Well, I have been on Dan's regimen for 6 weeks. After reading through the boards, I know this is a time when a lot of people quit because they dont see results. I am feeling that way right now. My face is not good. I have a big red something on my jawline and I am not sure how to get rid of it. The regimen is not attacking it, it only makes it more red. Does anyone know what will help? It almost feels like a scab, but it is smooth. I ordered some R-ALA intense gel today hoping this would help. ugh. any encouragement or advice would help. I have attached some pictures. sorry about the flakiness (I had not moisturized yet). My face was actually clearer when I started the Regimen than it is now 6 weeks later. I have been following the steps and not touching my face as best as possible.

Edited by Wicker12

Share this post


Link to post
Share on other sites

That looks like it hurts. Best advice I can give is to not irritate it what so ever and be super gentle when doing the regimen. :l hope it gets better

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×